# SDR RAIA00807011

- Difficulty date: July 13, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 18,052 hours, 18,362 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 21,107 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7982 - IAD - DURING CRUISE AT FL260, ACFT LOST PRESSURIZATION ON THE AUTO SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE PRESSURIZATION DIGITAL CONTROLLER IAW AMM PROCEDURES.  SYSTEM OPS CHECKED GOOD.
